# SDR ABXA030130

- Difficulty date: April 3, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 56,245 hours, 25,702 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 13391
- Part serial: 3148
- Condition: Defective
- Location: Windshield Temp
- Part time: 3,876 hours, 2,157 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEAT, SPARKS CAME FROM FORWARD RIGHT WINDSHIELD.  SPARKS WERE COMING FROM LOWER RIGHT.  CIRCUIT BREAKERS WERE PULLED.  REPLACED RIGHT WINDSHIELD TEMP.  CONTROL DUE TO WINDOW REPLACEMENT IAW DC-8 AMM 30-41-0-1-2-0001.  OPS CHECKED GOOD.  REPLACED RIGHT WINDSHIELD HEAT TRANSFORMER IAW DC-8 AMM 30-41-02-2-0001.
